Bounds for the multiplicity of almost complete intersections
- 31 Downloads
KeywordsPrime Ideal Complete Intersection Polynomial Ring Hilbert Series Regular Sequence
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- J. Harris, Curves in projective space, Les Presses de l’Université de Montréal, 1982Google Scholar
- M. Herrmann, J. Ribbe, S. Sarzuela, On Rees and Form Rings of almost complete intersections, Reports of the Max-Planck-Institut für Mathematik, Bonn 90–87Google Scholar
- P. Schenzel, A note on almost complete intersections, in Seminar D. Eisenbud/B. Singh/W. Vogel Vol. 2, Teubner-Texte zur Mathematik Band 48 pp. 49–54, Leipzig 1982Google Scholar
© Springer-Verlag 1991